# SDR UPS06846662

- Difficulty date: March 29, 2006
- Submitted: April 12, 2006
- Operation: Air carrier
- Aircraft: N812UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46112
- Aircraft time: 76,521 hours, 25,374 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 47533602N
- Condition: Corroded
- Location: Fs 820 Rbl65
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATTACH ANGLE AT STA 820 UNDER FLOOR AT RBL65 FWD OF FRAME HAS HEAVY CORROSION.  REMOVED AND REPLACED FITTING STA 820 RBL 65 IAW SRM 51-3-2 AND 51-1-20D.
